# SDR COM11861

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW118
- Condition: Vibration
- Location: Right
- Part time: 11,936 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D, E

## Discrepancy

UNUSUAL NOISE AND VIBRATION FROM RT ENGINE DURING TAXI.  REPLACED RT ENGINE.
